zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Constructive proof for existence of nonlinear two-point boundary value problems. (English) Zbl 1187.34030
The authors consider the existence of a solution to nonlinear second order two-point boundary value problem in the reproducing kernel space. Under certain assumptions, a constructive proof for the existence is presented, and a method is given to obtain the exact solution expressed in the form of a series.
Reviewer: Jiaqi Mo (Wuhu)

34B15Nonlinear boundary value problems for ODE
34A45Theoretical approximation of solutions of ODE
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
Full Text: DOI
[1] Henderson, J.; Peterson, A.; Tisdell, C. C.: On the existence and uniqueness of solutions to boundary value problems on time scales, Adv. differ. Equat. 2, 93-109 (2004) · Zbl 1089.39005 · doi:10.1155/S1687183904308071
[2] Amster, P.; Rogers, C.; Tisdell, C. C.: Existence of solutions to boundary value problems for dynamic systems on time scales, J. math. Anal. appl. 308, 565-577 (2005) · Zbl 1085.34013 · doi:10.1016/j.jmaa.2004.11.039
[3] Tisdell, C. C.: Existence of solutions to first-order periodic boundary value problems, J. math. Anal. appl. 323, 1325-1332 (2006) · Zbl 1109.34016 · doi:10.1016/j.jmaa.2005.11.047
[4] Henderson, J.; Tisdell, C. C.: Dynamic boundary value problems of the second-order: Bernstein -- Nagumo conditions and solvability, Nonlinear anal. 67, 1374-1386 (2007) · Zbl 1123.34009 · doi:10.1016/j.na.2006.07.023
[5] Henderson, J.; Thompson, H. B.: Existence of multiple solutions for second order boundary value problems, J. differ. Equat. 166, 443-454 (2000) · Zbl 1013.34017 · doi:10.1006/jdeq.2000.3797
[6] Lian, Wei-Cheng; Chou, Chin-Chen; Liu, Chieh-Ting; Wong, Fu-Hsiang: Existence of solutions for nonlinear BVPs of second-order differential equations on measure chains, Math. comput. Model. 34, 821-837 (2001) · Zbl 1034.34023 · doi:10.1016/S0895-7177(01)00102-9
[7] Tao, Youshan; Gao, Guozhu: Existence, uniqueness and approximation of classical solutions to nonlinear two-point boundary value problems, Nonlinear anal. 50, 981-994 (2002) · Zbl 1011.34008 · doi:10.1016/S0362-546X(01)00796-9
[8] Liu, Y.; Ge, W.: Twin positive solutions of boundary value problems for finite difference equations with p-Laplacian operator, J. math. Anal. appl. 278, 551-561 (2003) · Zbl 1019.39002 · doi:10.1016/S0022-247X(03)00018-0
[9] Aykut, N.: Existence of positive solutions for boundary value problems of second order functional difference equations, Comput. math. Appl. 48, 517-527 (2004) · Zbl 1066.39015 · doi:10.1016/j.camwa.2003.10.007
[10] Misir, Adil; Tiryaki, Aydin: More on the explicit solutions for a second order nonlinear boundary value problem, Appl. math. Lett. 21, 1204-1208 (2008) · Zbl 1165.34317 · doi:10.1016/j.aml.2007.12.001
[11] Kong, Qingkai: Existence and nonexistence of solutions of second-order nonlinear boundary value problems, Nonlinear anal. 66, 2635-2651 (2007) · Zbl 1119.34024 · doi:10.1016/j.na.2006.03.045
[12] Liu, Yuji: Studies on Neumann-type boundary value problems for second-order nonlinear p-Laplacian-like functional differential equations, Nonlinear anal.: real world appl. 10, 333-344 (2009) · Zbl 1154.34365 · doi:10.1016/j.nonrwa.2007.09.002
[13] Li, Fuyi; Liang, Zhanping; Zhang, Qi: Existence of solutions to a class of nonlinear second order two-point boundary value problems, J. math. Anal. appl. 312, 357-373 (2005) · Zbl 1088.34012 · doi:10.1016/j.jmaa.2005.03.043
[14] Jiang, Liqun; Zhou, Zhan: Existence of nontrivial solutions for discrete nonlinear two point boundary value problems, Appl. math. Comput. 180, 318-329 (2006) · Zbl 1113.39023 · doi:10.1016/j.amc.2005.12.018
[15] Tirmizi, I. A.; Twizell, E. H.: Higher-order finite difference methods for nonlinear second-order two-point boundary-value problems, Appl. math. Lett. 15, 897-902 (2002) · Zbl 1013.65078 · doi:10.1016/S0893-9659(02)00060-5
[16] Elbarbary, E. M. E.; El-Kady, M.: Chebyshev finite difference approximation for the boundary value problems, Appl. math. Comput. 139, 513-523 (2003) · Zbl 1027.65098 · doi:10.1016/S0096-3003(02)00214-X
[17] Ha, S. N.: A nonlinear shooting method for two-point boundary value problems, Comput. math. Appl. 42, 1411-1420 (2001) · Zbl 0999.65077 · doi:10.1016/S0898-1221(01)00250-4
[18] Liang, Haihua; Weng, Peixuan: Existence of positive solutions for boundary value problems of second order functional difference equations, Nonlinear anal. 326, 520-551 (2007) · Zbl 1112.39008
[19] Cherpion, M.; De Coster, C.; Habets, P.: A constructive monotone iterative method for second-order BVP in the presence of lower and upper solutions, Appl. math. Comput. 123, 75-91 (2001) · Zbl 1024.65063 · doi:10.1016/S0096-3003(00)00058-8
[20] Quang, A. Dang: Iterative method for solving a nonlinear boundary value problem, Appl. math. Comput. 190, 1675-1682 (2007) · Zbl 1124.65065 · doi:10.1016/j.amc.2007.02.045
[21] Ahmad, B.; Nieto, J.; Shahzad, N.: The Bellman -- kalaba -- lakshmikantham quasilinearization method for Neumann problems, J. math. Anal. appl. 257, 356-363 (2001) · Zbl 1004.34011 · doi:10.1006/jmaa.2000.7352
[22] Ahmad, B.; Khan, R. Ali; Eloe, P. W.: Generalized quasilinearization method for a second order three point boundary-value problem with nonlinear boundary conditions, Electron. J. Differ. equat. 2002, 1-12 (2002) · Zbl 1027.34013 · emis:journals/EJDE/Volumes/2002/90/abstr.html
[23] Ahmad, B.; Nieto, J. J.; Shahzad, N.: Generalized quasilinearization method for mixed boundary value problems, Appl. math. Comput. 133, 423-429 (2002) · Zbl 1034.34021 · doi:10.1016/S0096-3003(01)00243-0
[24] Vatsala, A. S.; Melton, T. G.: Generalized quasilinearization method and higher order of convergence for second-order boundary value problems, Bound. value prob. 2006, 1-15 (2006) · Zbl 1135.34005 · doi:10.1155/BVP/2006/25715
[25] Khan, R. A.: The generalized quasilinearization technique for a second order differential equation with separated boundary conditions, Math. comput. Model. 43, 727-742 (2006) · Zbl 1163.34006 · doi:10.1016/j.mcm.2005.05.017
[26] Jiang, Wei; Cui, Minggen: The exact solution and stability analysis for integral equation of third or first kind with singular kernel, Appl. math. Comput. 202, No. 2, 666-674 (2008) · Zbl 1149.45003 · doi:10.1016/j.amc.2008.03.005
[27] Chen, Zhong; Lin, Yingzhen: The exact solution of a linear integral equation with weakly singular kernel, J. math. Anal. appl. 344, 726-734 (2008) · Zbl 1144.45002 · doi:10.1016/j.jmaa.2008.03.023
[28] Cui, Minggen; Lin, Yingzhen: Nonlinear numerical analysis in the reproducing kernel space, (2009) · Zbl 1165.65300
[29] Lu-Feng Mo, Shu-Qiang Wang, A variational approach to nonlinear two-point boundary value problems, Nonlinear Anal.: Theory Methods Appl. (2008), doi: 10.1016/j.na.2008.12.006.